Translator Disclaimer
2014 On the growth order of an algebroid function with radially distributed values in the unit disk
Nan Wu, Jian-Hua Zheng
Tohoku Math. J. (2) 66(3): 409-425 (2014). DOI: 10.2748/tmj/1412783205

Abstract

For an algebroid function in the unit disk of finite lower order with a deficient value, we can estimate its growth order in terms of the convergence exponent of the points of the deficient value and other distinct values not lying on a radial system and the maximal difference of the arguments of adjacent rays.

Citation

Download Citation

Nan Wu. Jian-Hua Zheng. "On the growth order of an algebroid function with radially distributed values in the unit disk." Tohoku Math. J. (2) 66 (3) 409 - 425, 2014. https://doi.org/10.2748/tmj/1412783205

Information

Published: 2014
First available in Project Euclid: 8 October 2014

zbMATH: 1303.30027
MathSciNet: MR3266739
Digital Object Identifier: 10.2748/tmj/1412783205

Subjects:
Primary: 30D10
Secondary: 30B10, 30D20, 34M05

Rights: Copyright © 2014 Tohoku University

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.66 • No. 3 • 2014
Back to Top